Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Wheezing, Budeocort, problem in right eye, seeing through left eye, side effect of medicine ?

My daughter of 3 years 6 months is under medication for around 4months for wheezing . Budeocort is given through inhaler . For the past 3 months, she has got problem in her right eye ...sometimes she is tilting her neck and try to see through left eye...Is that as a side effect of medicine? Thanks
Asked On : Sat, 4 Feb 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hi, The dose of Budecort given through inhaler for 4 months is not a dose high enough to cause major steroid side effects. Now your daughter's vision problem seems to be unrelated to this. 3 years is also unfortunately an age where children get interested in watching television for prolonged period, in comfortable but not very correct postures. It could lead to the beginning of an eye strain and later development of a habit of seeing more through one eye. Now, you must check her posture promptly and more often. Also an eye test will be helpful.It is a common problem and if corrected promptly, will help her in future.
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor